# SDR CZMA082750

- Difficulty date: July 13, 1999
- Submitted: December 30, 2002
- Operation: Air carrier
- Aircraft: N911BE
- Make and model: Bell 412
- Aircraft serial: 36018
- Aircraft time: 4,883 hours, 14,250 cycles
- System (JASC): 6220 · Main Rotor Head
- Part: Bearing
- Part number: 412010427101
- Condition: Defective
- Location: Rotor Head
- Part time: 26 hours
- Component: Rotor Head
- Component part number: 412010401111
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN ROTOR HEAD BEARINGS BECAME UNSTAKED FROM DRIVE LINK REPLACED BEARINGS AS PER BHT CR & O V1
